# SDR QXEA200800217

- Difficulty date: February 8, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 17,007 hours, 17,116 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - RIGHT WING LOWER FRONT SPAR CAP HAS 4 EACH DAMAGED SLEEVES AT INBOARD MOST END OF 611AR.  REPAIRED SLEEVES IAW TASK CARD 6-57-551 AND Q400 SRM 51-42-05.
